# SDR SWAA2024022254377

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,295 hours, 31,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Door Assist
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AIRCRAFT SERVICE DOOR ASSIST HANDLE BROKEN HANDLE SWAPPED WITH FWD LAV<[01] OK TO CONTINUE PER MEL 25-10-01 SP1B. INSTALLED FWD LAV HANDLE ONTO FWD SERVICE DOOR.  REMOVED AND REPLACED ASSIST HANDLE PER AMM 52-41-31
